I had my mirena removed a few months shy of its 5yr max. While using mirena I had on and off periods. But it was pretty consistant of having a very light one each month. I had it removed on the Nov15th almost 2weeks before my period is due. I had very light spotting 4 days after removal that was only visible when I wiped. I was told that it takes a little bit for your period to return back to normal but I wasnt sure if that applied to me because I for the most part had a normal but light period while I was using the Mirena. I use a period tracker app to help me keep track of my period. So, AF or what i think is my peroid came as scheduled the only difference was a few tiny blod clots. Am i right to assume that this is AF and that my body is quickly returning back to normal or just more in between spotting? I was also put on LO Loestrin the day my mirena was removed I had unprotected sex on 3 seperate occassions after removal. I am for the most part ruleing out pregnancy due to my period tracker saying my ovulation cycle had ended 3 days before having it removed and I did not have sex a week prior to removal. Am Correct to assume that as well? Any input would be helpful : )
Get rid of that darn tracker, you don't need it. You will get your period the week you are on the inactive pills. You are not pregnant as you went straight from mirena to the pill. You may have breakthru bleeding while on the active pills, at least for the first 6 months or so. Now, here's the really important thing. YOU DO NOT OVULATE when you use hormonal birth control. That's how it works, for pete's sake. I'm not sure how you girls miss this very important fact, but you do it all the time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2015 • 1 answer
Posted 15 May 2016 • 0 answers
Posted 21 Jun 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers
Mirena - I've been bleeding not a lot a very very little I don't need a pad but everytime I use the?
Posted 19 days ago • 0 answers